| Catalog Number |
824M6545 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that four vital mis set screws migrated from their mating polyaxial pedicle screws post-operatively.This was discovered approximately two weeks post-op via x-ray.The patient is currently asymptomatic but the surgeon is planning to revise the construct.The surgeon believes that the torque handle used did not provide adequate torque.This is report six of nine for this event.
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2025-00084 through 3012447612-2025-00092.
Additional Manufacturer Narrative
H6: additional method code: 4110.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned; however, x-ray images were provided which show that four closure tops have migrated out of their screws.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description